# SDR SWAA2020012040596

- Difficulty date: January 8, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AROUND NUTPLATE HOLES ON RT FLOOR TO SIDEWALL SHIELD, JUST AFT OF AFT CARGO DOOR CUTOUT, AT BS 847+5, RBL 33.  R&R SHIELD PER SRM AND DWG.
